×

Found 21 Documents (Results 1–21)

100
MathJax

Poisson reduction and the Hamiltonian structure of the Euler-Yang-Mills equations. (English) Zbl 1151.37057

Dito, Giuseppe (ed.) et al., Poisson geometry in mathematics and physics. Proceedings of the international conference, Tokyo, Japan, June 5–9, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4423-6/pbk). Contemporary Mathematics 450, 113-126 (2008).
MSC:  37K65 53C80 70S15 53D17 37K05 76W05
PDF BibTeX XML Cite

A fluid problem with Navier-slip boundary conditions. (English) Zbl 1082.76004

Gao, David Y., Complementary, duality and symmetry in nonlinear mechanics. Proceedings of the IUTAM symposium, Shanghai, China, August 13–16, 2002. Dedicated Professor Wei-Zhang Chien on the occasion of his 90th birthday. Boston, MA: Kluwer Academic Publishers (ISBN 1-4020-7887-0/hbk). Advances in Mechanics and Mathematics 6, 241-254 (2004).
MSC:  76A05 35Q35
PDF BibTeX XML Cite

The Euler equations on thin domains. (English) Zbl 0993.76008

Fiedler, B. (ed.) et al., International conference on differential equations. Proceedings of the conference, Equadiff ’99, Berlin, Germany, August 1-7, 1999. Vol. 2. Singapore: World Scientific. 1198-1203 (2000).
MSC:  76B03 35Q35 35B40
PDF BibTeX XML Cite

Dissipative perturbations of Hamiltonian flows. (English) Zbl 0807.70004

Helmke, Uwe (ed.) et al., Systems and networks: mathematical theory and applications. Proceedings of the 10th international symposium on the mathematical theory of networks and systems, MTNS ’93, held in Regensburg, Germany, August 2-6, 1993. Volume II: Invited and contributed papers. Berlin: Akademie Verlag. Math. Res. 79, 71-74 (1994).
MSC:  70E15 70G45 37J40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification